# SDR DALA2014070803999

- Difficulty date: July 7, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 59,348 hours, 43,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5966768Y1
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UPPER FRAME AT BS 1510 HAS CRACKS AT APPROXIMATELY 1:00 AND 10:00 O`CLOCK POSITIONS.   REMOVED AND REPLACED FRAME IAW DWG 9911843.
